Is a v fib, where the bottom of the heat flutters and the blood does not go to the rest of the body, considered a heart attack?

No. Ventricular fibrillation is a type of arrhythmia (abnormal heart rhythm) that can result from a heart attack. A heart attack implies a blockage of one of the coronary arteries resulting in lack of blood supply (and oxygen) to a portion of the heart. However, ventricular fibrillation has many other potential causes.
Yes. Ventricular fibrillation or vfib, means bottom chambers of the heart fibrillate, not flutter, however flutter would lead to vfib. A heart attack or myocardial infarction may lead to vfib. However vfib may happen without heart attack.
No. It is not a heart attack. It is a serious and potentially fatal arrhythmia. It can lead to a heart attack or be a warning sign for high risk of heart attack.

Related Questions

Had a heart attack in july. Had an echo after 3.5 months. EF was 35%. not improved.1 v-fib of 5 beats. Says I need defibrillator. Do I?

Yes! More than 3 months out from MI without improvement and V.Fib episodes are certainly indications for an AICD. Sounds like your Cardiologist knows what he/she is doing. I'd trust the Physicians judgement. If not then please get a Timely second opinion. Sudden Cardiac Death is no joke! Wish you well! Read more...

Intermittent chest pain. BPM around 90 resting. Blood work normal and work out regularly with no issues. Did some cocaine. Less than a gram. Would this be palpitations or symptoms of a heart attack? Never drank coffee and quit Red Bull 4 months ago

Chest pain, BPM round 90. Did the palpitation occurred at the time you were doing cocaine? . Cocaine induces, coronary artery spasm, and depending on the dose the spasm may be of a high level, well documented cases of MI and death have been reported. I would strongly suggest to drop the drug, as with time, the addiction will have no return, go to a clinic for addiction, is free, and see aDr. to help you with medication. Read more...
See MD ASAP. 37 yo gentleman with cheat pain in the setting of drug use. Please see an MD as soon as possible in the ER & call 911 if you are experiencing chest discomfort. Read more...